Hi everyone my last post has disappeared got some very frintening things happening tome keep falling asleep but wake p having little fits jerks all over and if orebody comes near me I will jump up screening for no reason I have been on meds for 8months so nothing changed there some days not wake up 4 4 days any body got any thing to surgest thank you
Help please desperate
Firstly what meds are you on and how much mg?
Fatigue is frightening and it can grip me for days,were all I can do is pass out.As you say the jerks/spasms I get when I wake up from this crashing out.
You may need your meds upping or ask your GP for something to help with the fatigue.Do you also wake up from this sleep state with stiffness and pain?
Hi Charlie I take 90mg of Beclafen 20mg of clozopam 2 mg of diazepam 35 mg patch of morphine and yes very stif and bad pain But the feeling of not mowing where or who u are and just screaming from somebody wakking me is becoming friteningxxx
Garfield you are NOT alone with this.Many of us suffer like this.No one should wake you up they should just leave you alone and allow you to come round yourself.I wake unable to move and confusion like many of us do.
It is very frightening when you dont know whats happening,I describe the sleep state that I more likely passed out,I do not remember going to sleep,its like my brain and body just shut off,then I wake unable to move,pain,stiffness and yes confusion.Muggy head.It was very scairy when it first started to happen.
Firstly tell family and friends NOT to wake you but just check you are ok,then leave you alone until your ready to sit up and talk.If I wake up because of someone waking me I am more confused and want to growl at them...
I also feel like I am drowing while I sleep,that wakes me up in terrible fear.
Tomorrow ring your GP and see if they can call to your home and prescribe something to help with the fatigue.I see your on a lot of meds already.Maybe he can up one of them.Please do not ignore it and hope it will go away.
I realy understand what your going through and how frightening it can be.I wish I could give you a hug.
Please ring your GP and tell those around you not to wake you.
Charlie thanks you have just explained just how I am don't take this the wrong way but it is great to see somebody else is like me I was so worried thinking I was going mad I will see octor big hug to youxx
Garfield I dont take it the wrong way.I to wonder is it just me,am I going mad..
Reading the forum we are NOT alone.Its such a horrid feeling and pulls us down.
Hopefully your GP can help you.I hope this fatigue eases soon for you.There is a med that can help but I cannot think of it at the moment.Maybe someone esle will post it.
I wish you the best and hugs back to you.This is what MS does to us..
Bless you Garfeild.
l had a terrible time when l was taking Baclofen - not realising it was the meds that were causing it - l thought l would never walk again. The GP changed me over to Tizanidine - which was just as bad. Trouble was the drugs fogged up my brain so much that l could just not function. l was told to 'up' the dose as the GP thought l needed more - when in fact l was better off not taking them at all. This was years ago - but whenever l read of anyone taking these meds the memories come back.
Four years ago, when l joined this site - l found out about LDN - and as l have SPMS - so never been offered any other treatment - l decided to start on it. lt has changed my life - l know most people who take find it gives them back control of their bladders. For me - it is less fatigue - a brain that works probably better then it has for years - and l feel positive much more upbeat. And my ms has not progressed in the last 4yrs.Thats thanks to the folk on this site who helped me.
Further to Campion's post about the Baclofen, did you mention that you were also on morphine patches?
I wonder if it's the morphine that's to blame? Morphine - especially if it's not the right dose for you - can induce altered states of consciousness, and disorientation.
I don't have any experience of morphine myself, but my late father was on it for some time. He used to have sort of waking dreams - for example "forgetting" to finish his lunch, because, in the dream, he thought he had finished it. Then being surprised and confused when he came to, and saw half of it was still on his plate.
I wonder if this could be the sort of thing that's happening to you? You're entering an hallucinatory state, and then being shocked to "wake up" and discover all is not as you expected?
Thinking along the lines that Tina mentioned [well done for spotting the morphine patches T] lt does sound a pretty lethal cocktail. Perhaps it is time to get your 'meds' reassessed. One does one thing and another does something else - no wonder you are feeling so rotten.